# SDR MASA200700243

- Difficulty date: May 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 9,026 hours, 6,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2779 MEM - 2 CEILING EMERGENCY FLOOD LIGHTS INOP.  MX RELAMPED.
